# SDR TWAA0016404

- Difficulty date: October 17, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE TOP AFT CORNER OF THE LEFT LAV CUTOUT WAS FOUND WITH AN EXISTING REPAIR THAT WAS LOOSE AND THE AFT CORNER OF MATERIAL ON THE LIP WAS BROKEN OFF.  REPLACED THE LT FUSELAGE SKIN FROM STA 784 TO 996, LONGERON 18L TO 26L, PER DRAWING 5911423.
